# SDR AALA202111154169

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 64,118 hours, 31,323 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Indication
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 ENGINE AGENT 2 DISCHARGE LIGHT ILLUMINATED. PERFORMED ENGINE FIRE / OVERHEAT TEST PER AMM 26-12-00. NO FAULTS NOTED, DISCHARGE LIGHT OPERATED NORMALLY.
